# SDR SWAA201201240

- Difficulty date: January 25, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 51,475 hours, 41,853 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREASE BEAM WEB BETWEEN BS 727B & 727C UPPER SURFACE CORRODED.  REMOVED AND REPLACED WEB PER SRM.
